Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 78, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Abelian varieties over function fields
Wei-Liang Chow.
Trans. Amer. Math. Soc. 78 (1955), 253-275
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0067527
Meromorphic functions with three radially distributed values
Albert Edrei.
Trans. Amer. Math. Soc. 78 (1955), 276-293
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0067982
On asymptotic values of functions analytic in a circle
Makoto Ohtsuka.
Trans. Amer. Math. Soc. 78 (1955), 294-304
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0067197
Asymptotic expansions for the Whittaker functions of large complex order $m$
Nicholas D. Kazarinoff.
Trans. Amer. Math. Soc. 78 (1955), 305-328
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0067248
On Burnside’s problem. II
R. C. Lyndon.
Trans. Amer. Math. Soc. 78 (1955), 329-332
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0067884
Some theorems on bounded analytic functions
Walter Rudin.
Trans. Amer. Math. Soc. 78 (1955), 333-342
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0067192
A theory of analytic functions in Banach algebras
E. K. Blum.
Trans. Amer. Math. Soc. 78 (1955), 343-370
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0069405
Note on the Fourier inversion formula on groups
F. I. Mautner.
Trans. Amer. Math. Soc. 78 (1955), 371-384
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0067230
Causality and analyticity
Y. Fourès and I. E. Segal.
Trans. Amer. Math. Soc. 78 (1955), 385-405
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0069401
Eigenfunction expansions associated with singular differential operators
Joanne Elliott.
Trans. Amer. Math. Soc. 78 (1955), 406-425
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0068701
Hilbert space methods in the theory of harmonic integrals
Matthew P. Gaffney.
Trans. Amer. Math. Soc. 78 (1955), 426-444
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0068888
The number of linear, directed, rooted, and connected graphs
Frank Harary.
Trans. Amer. Math. Soc. 78 (1955), 445-463
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0068198
Difference sets in a finite group
R. H. Bruck.
Trans. Amer. Math. Soc. 78 (1955), 464-481
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0069791
On the application of the individual ergodic theorem to discrete stochastic processes
H. D. Brunk.
Trans. Amer. Math. Soc. 78 (1955), 482-491
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0067398
On linear, second order differential equations in the unit circle
Philip Hartman and Aurel Wintner.
Trans. Amer. Math. Soc. 78 (1955), 492-500
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0069342
Summation of bounded divergent sequences, topological methods
Albert Wilansky and Karl Zeller.
Trans. Amer. Math. Soc. 78 (1955), 501-509
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0067220
On Bieberbach-Eilenberg functions. II
James A. Jenkins.
Trans. Amer. Math. Soc. 78 (1955), 510-515
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0067186
Strict convexity and smoothness of normed spaces
Mahlon M. Day.
Trans. Amer. Math. Soc. 78 (1955), 516-528
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0067351
Some analytical properties of continuous stationary Markov transition functions
David G. Kendall.
Trans. Amer. Math. Soc. 78 (1955), 529-540
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0067401
The Poisson transform
Harry Pollard.
Trans. Amer. Math. Soc. 78 (1955), 541-550
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0068036